MathSciNet Relay Station
MathSciNet bibliographic data
MR1839209 92D25
Xiao, Yanni; Chen, Lansun Modeling and analysis of a predator-prey model with disease in the prey. Math. Biosci. 171 (2001), no. 1, 59–82.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement